# SDR SWAA060305

- Difficulty date: January 25, 2006
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N351SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24572
- Aircraft time: 54,314 hours, 49,512 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Web
- Part number: 6546833
- Condition: Cracked
- Location: Cockpit Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND COCKPIT FLOOR WEB CRACKED BETWEEN BS 188 TO BS 196, RH SIDE, WL 207.  REPAIRED FLOOR WEB PER SRM.
